# SDR 99ZZZX2553

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407SD
- Make and model: Bell 407
- Aircraft serial: 53330
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: 206076062107
- Condition: Failed
- Location: Servo Pilot Wall
- Part time: 10 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR REPLACED WITH NEW FROM BELL HELICOPTER .
